# SDR WX0A2024050832034

- Difficulty date: April 23, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N275NV
- Make and model: Airbus A320-214
- Aircraft serial: 2807
- Aircraft time: 44,406 hours, 26,894 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Part number: UNKNOWN
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DISCREPANCY DISCOVERED DURING AIRCRAFT HEAVY MX VISIT) NRC 4000-0006: LOWER ACOUSTIC PANEL DENTED ON #2 ENG NOSE COWL. / LOWER ACOUSTIC PANEL DENT ON #2 ENG NOSE COWL LOCATED AT 6 O'CLOCK AND 3.550 IN FROM L/E WAS EVALUATED WITHIN REPAIRABLE LIMITS AS PER NSRM TASK 54-10-00 ALLOWABLE DAMAGE. REV. 72. AND REPAIRED AS PER NSRM TASK 54-10-00 REPAIR #30. REV. 72. THIS REPAIR TASK IS PERMANENT CATEGORY A. DENT DIMENSIONS WERE: DEPTH = 0.018 IN, DIAMETER = 0.750 IN. MATERIAL USED: ADHESIVE P/N: HYSOLEA934NAQUART, P.O.: 2047068."
